REAL

A fermionok másodrendű hullámegyenlete

Marx, György (1959) A fermionok másodrendű hullámegyenlete. MAGYAR FIZIKAI FOLYÓIRAT, 7 (3). pp. 219-232. ISSN 0025-0104

[img]
Preview
Text
233_PDFsam_MAFIZFO_07.pdf

Download (7MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QC Physics / fizika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 08 Jan 2024 07:39
Last Modified: 08 Jan 2024 07:39
URI: http://real.mtak.hu/id/eprint/183968

Actions (login required)

Edit Item Edit Item